Hey everyone, I am returned from the brink, I hope. Last we spoke I was having horrible withdrawal from a zero day Zoloft taper. I am pretty sure that is still happening, though much less severe now. I am a bit surprised my doc would do that to me. Though considering my state at the time it might have been best.
I was very slow to increase my lithium I believe I was pretty much in denial about
my diagnosis plus the med seemed to give me trouble at every increase. As it is, I just hit the 1,800mg/day dose. Blood test next week. I am not sure if it is the drug for me or not. I guess when I compare my mood week by week, it is improved, but at what cost? I just don't feel right, my brain feels like I just got a shot of novacaine, my lips burn, my eyes are dry, my hands have a pronounce twitch, not a tremor, and my taste buds are out of whack.
OK, thanks for listening, and I'll try to stay in touch.
I have to PS this in all fairness, I was in a very deep dark place, full of despair where I could only see one very tragic way out. Lithium has changed that, numb lips or not, I am in a brighter place.
Post Edited (Low-n-Slow) : 11/2/2014 7:00:12 PM (GMT-7)